# SDR SWIA202056198

- Difficulty date: December 15, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H INBD LUG FITTING AT WS178.00 HAS EVIDENCE OF CHAFFING (MARKED)   (C-CHECK) RO 2/9/2021   BLENDED R/H INBD LUG FITTING AT WS178.00 CHAFFE DAMAGE TO A SMOOTH CONTOUR AND RESTORED FINISH. FOUND TO BE WITHIN LIMITS. REF REO 601R-57-21-3390 REV -- DATED 2020-12-24 & CRJ200 SRM 51-12-00. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
